# SDR DALA2025090206481

- Difficulty date: August 27, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 60,578 hours, 28,020 cycles
- System (JASC): 5240 · Service Doors
- Part: Liner
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE ARMED CONDITION INDICATORS 1R.   FOUND R1 DOOR LINER RUBBING AGAINST INDICATOR, ADJUSTED DOOR LINER, PERFORMED DOOR EMERGENCY MECHANISM SYSTEM TEST IAW B757 AMM 52-11, ALL OPS NORMAL, INDICATOR EXTENDS AND RETRACTS NORMAL. (1167859)
